Advanced Search
MyIDEAS: Login to save this article or follow this journal

Solving the Stochastic Growth Model by Parameterizing Expectations

Contents:

Author Info

  • den Haan, Wouter J
  • Marcet, Albert

Abstract

This article describes a method for solving the one-good stochastic growth model by parameterizing the expectations part of the stochastic Euler equation. The conditional expectation is specified as a function of the state of the system, and the parameters of that function are estimated to solve the model. The article includes a discussion of how to find the parameters of the function and determine systematically the complexity of the functional form necessary to solve the model.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by American Statistical Association in its journal Journal of Business and Economic Statistics.

Volume (Year): 8 (1990)
Issue (Month): 1 (January)
Pages: 31-34

as in new window
Handle: RePEc:bes:jnlbes:v:8:y:1990:i:1:p:31-34

Contact details of provider:
Web page: http://www.amstat.org/publications/jbes/index.cfm?fuseaction=main

Order Information:
Web: http://www.amstat.org/publications/index.html

Related research

Keywords:

Other versions of this item:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bes:jnlbes:v:8:y:1990:i:1:p:31-34. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.